# SDR DL72S950974

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N468DA
- Make and model: Boeing 727232
- Aircraft serial: 20745
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 344-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CK, CORROSION AT TOP AND UNDERSIDE OF SEAT TRACK AT CLIPNUT HOLES BETWEEN STA 380 AND STA 400 RBL 44.  REPLACED SEAT TRACK SECTION FROM 344 TO 400 AT VRBL 64 PER SRM 53-10-5 FIG 7.
